# SDR SIMA20180120002

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 53-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD SIDE OF THE LT OMEGA AT CARBON CROSS MEMBER BETWEEN FRAME 53 - 59.  REMOVED THE OMEGA BEAM, DISCONNECTED BONDING JUMPER, REMOVED DOUBLER SND SUPPORT IAW  AMM 51-40-02,  AND 20-13-21.  FABRICATED A DOUBLER AND SUPPORT IAW SRM 51-20-03,  AND ENGINEERING DRAWING 145-01079.  APPLIED ALODINE, PRIMER AND PAINT IAW CPM 51-21-03, 51-21-04, AND 51-21-05. LOCATED DRILLED AND INSTALLED THE NEW OMEGA BEAM BETWEEN FRAMES 53-59 IAW SRM 51-40-02. REINSTALLED BONDING JUMPER AND CROSSBEAM IAW AMM 20-13-21, AND SRM 51-40-02
